# SDR DALA2016050303567

- Difficulty date: May 2, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 68,417 hours, 50,871 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER CORRISION AT BS 1380, APB, L29 AFT SIDE OF WEB.  R & R ANGLE, PN 9915561-73 REF PRI 545891-14, REV 0 AND REPAIR ERA 545891-14, REV ORIGINAL.
